Skip to Main content Skip to Navigation
Journal articles

The Laguerre process and generalized Hartman–Watson law

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00160549
Contributor : Serena Benassù <>
Submitted on : Friday, July 6, 2007 - 11:33:01 AM
Last modification on : Friday, March 27, 2020 - 3:01:43 AM

Identifiers

  • HAL Id : hal-00160549, version 1

Citation

N. Demni. The Laguerre process and generalized Hartman–Watson law. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2007, 13 (2), pp.556-580. ⟨hal-00160549⟩

Share

Metrics

Record views

127